# SDR SIMA20250717002

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,613 hours, 23,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON PAX CABIN CEILING PANEL 253CLC DOES NOT ILLUMINATE.  R & R AFT R LW (#4) EMERGENCY BATTERY IAW AMM 33-50-01. OPS CHECK OF EMERGENCY LIGHT ON PAX CABIN CEILING PANEL 253CLC GOOD.
